# SDR C2XA08IA264

- Difficulty date: December 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 23,529 hours, 22,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 5047
- Condition: Faulty
- Location: Landing Gear
- Part time: 10,662 hours, 10,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4922 - DURING CLIMB THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, PERFORMED LANDING EXTENSION AND RETRACTION CHECKS THEN CLEARED THE DISCREPANCY.
